# SDR SWAA2022031079016

- Difficulty date: May 30, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER DOUBLER CRACKED AT BS 663 RBL 20 / LOCATED AND DRILLED SEAL RETAINER DOUBLER AT BS 663 RBL 20 IAW SRM 51-40-05 AND DWG 111A1000 PO # 749741
